# SDR BAGA2023101500002

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N193BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 1900652
- Aircraft time: 23,365 hours, 18,397 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR SHOWED OPEN ON EICAS DURING CLIMB OUT.  UPON RETURN TO THE FIELD THE CARO DOOR PROX SENSOR WAS REPLACED.  AIRCRAFT THEN FLEW 3 ADDITIONAL LEGS ON 10/15 WITH NO ISSUE.  ON THE 4TH LEG THERE WAS A REPEAT OF THE OPEN INDICATION AND THE INDICATION WAS PLACED ON MEL.
